# SDR 06FDEA04040

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

33 AREAS OF CORROSION AROUND FASTENERS ALONG FS 40 AT CTR WING TANK LOWER SPAR CHORD BETWEEN STRINGER 1 AND 5R (EXTERNAL OF TANK) C/W FEDEX EA6-5730-105024.
